• Aug 09, 2018 News![CFP] The annual meeting of IJFCC Editorial Board, ICCTD 2019, will be held in Prague, Czech Republic during March 2-4, 2019.   [Click]
  • Aug 09, 2018 News!IJFCC Vol. 6, No. 1-No. 3 has been indexed by EI (Inspec).   [Click]
  • Aug 09, 2018 News!IJFCC Vol. 5, No. 6 has been indexed by EI (Inspec).   [Click]
General Information
    • ISSN: 2010-3751
    • Frequency: Bimonthly (2012-2016); Quarterly (Since 2017)
    • DOI: 10.18178/IJFCC
    • Editor-in-Chief: Prof. Mohamed Othman
    • Executive Editor: Ms. Cherry L. Chan
    • Abstracting/ Indexing: Google Scholar,  Crossref, Electronic Journals LibraryEI (INSPEC, IET), etc.
    • E-mail:  ijfcc@ejournal.net 
Editor-in-chief
Prof. Mohamed Othman
Department of Communication Technology and Network Universiti Putra Malaysia, Malaysia
It is my honor to be the editor-in-chief of IJFCC. The journal publishes good papers in the field of future computer and communication. Hopefully, IJFCC will become a recognized journal among the readers in the filed of future computer and communication.
IJFCC 2018 Vol.7(3): 63-67 ISSN: 2010-3751
DOI: 10.18178/ijfcc.2018.7.3.522

The Optimality and Complexity of Offline Cache Replacement Policies for Nonuniform Objects

Thepparit Banditwattanawong
Abstract—The study of optimal offline cache replacement policies has theoretical significance from which near-optimal but practical cache replacement schemes can be sound established. This paper has re-defined known offline cache replacement policies for nonuniform objects and proposed novel policies. All of them have been evaluated for their optimalities and complexities. The results have showed that the optimal policy has the highest time complexity whereas the other policies are sub-optimal that have lower complexities.

Index Terms—Cache replacement, nonuniform objects, optimal replacement, offline replacement.

The author is with Computer Science Department, Faculty of Science, Kasetsart University, Bangkok, Thailand (e-mail: thepparit.b@ku.th).

[PDF]

Cite: Thepparit Banditwattanawong, "The Optimality and Complexity of Offline Cache Replacement Policies for Nonuniform Objects," International Journal of Future Computer and Communication vol. 7, no.3, pp. 63-67, 2018.

Copyright © 2008-2018. International Journal of Future Computer and Communication. All rights reserved.
E-mail: ijfcc@ejournal.net